Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Decomposition of nonnegative group-monotone matrices
HTML articles powered by AMS MathViewer

by S. K. Jain, Edward K. Kwak and V. K. Goel PDF
Trans. Amer. Math. Soc. 257 (1980), 371-385 Request permission

Abstract:

A decomposition of nonnegative matrices with nonnegative group inverses has been obtained. This decomposition provides a new approach to the solution of problems relating to nonnegative matrices with nonnegative group inverses. As a consequence, a number of results are derived. Our results, among other things, answer a question of Berman, extend the theorems of Berman and Plemmons, DeMarr and Flor.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A09, 15A23, 15A48
  • Retrieve articles in all journals with MSC: 15A09, 15A23, 15A48
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 257 (1980), 371-385
  • MSC: Primary 15A09; Secondary 15A23, 15A48
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0552264-3
  • MathSciNet review: 552264